# SDR SWIA200211345

- Difficulty date: October 18, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 2,788 hours, 2,164 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 01338
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAXI INTO POSITION FOR TAKEOFF ALL GROUND SPOILERS DEPLOYED.  REPLACED NR 1 SECU DUE TO SYSTEM TEST UNCOMMANDED.  REMOVED & REPLACED IAW 27-60-01.
